MAUDE Adverse Event Report: AIRLIFE AIRLIFE; AIRLIFE HMEF 1000/S WITH FLEXIBLE TUBE, DISPOSABLE

AIRLIFE AIRLIFE; AIRLIFE HMEF 1000/S WITH FLEXIBLE TUBE, DISPOSABLE
Model Number 557071500
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report was not returned for evaluation, additionally, no photos or videos were provided; the complaint could not be confirmed as reported.The device history record for lot: 0209379 was reviewed and the product was produced according to product specifications.The root cause could not be determined.All information reasonably known as of 10 jul 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.Fda initial submitted 04apr2025; 2nd ack received: ci250424185717.A1117570528c432685b91263e09b0902.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the second of three reports.Refer to 3010838917-2025-00005 for the first report.Refer to 3010838917-2025-00007 for the third report.It was reported, after the humidity moisture exchange (hme) flex tube was soiled it disconnected from the endotracheal tube (ett) and/or trach, while connected to the in-line ballard suction catheter.It was additionally reported, the nurse and/or respiratory therapist (rt) responded promptly; however, their actions were not specified; there was no reported injury.

Brand Name
AIRLIFE
Common Device Name
AIRLIFE HMEF 1000/S WITH FLEXIBLE TUBE, DISPOSABLE
Manufacturer (Section D)
AIRLIFE
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer (Section G)
VYAIRE OY
kuortaneenkatu 2
helsinki, uusimaa FIN-0 0510
FI   FIN-00510
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key22474723
Report Number3010838917-2025-00006
Device Sequence Number20956983
Product Code CAH
UDI-Device Identifier10889483586655
UDI-Public(01)10889483586655(17)270409(10)0209379
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K964204
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number557071500
Device Catalogue Number557071500
Device Lot Number0209379
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown